Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Continuous bleeding after missing for 2 cycles, no improvement with etosys mf tablet. What should be done?

I had missed my periods for two months.But I was not pregnent.Then I started taking multi vit fm tablet and my periods started.Now it is continuing for 20 days and it has not stopped.My doc prescribed etosys mf tablet.I have taken 4 tablets( 2 per day).But beeding has not yet stopped.though the flow has reduced.Kindly advise what has to be done.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  632
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..kavitha.., the above given medicine will stop the menstrual bleeding..
multivitamin tablets will not cause menses.. the cause can be mid cycle bleeding
continue with above medication...
Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor